ACIST MEDICAL SYSTEMS, INC. ACIST KODAMA® CORONARY IMAGING CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Back to Search Results |
| Model Number |
017788 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Ultrasound catheter placed into coronary artery.As the catheter was pulling back, the catheter failed to provide image.Removed from body and provided a new ultrasound catheter was inserted into the coronary artery.